Works matching DE "NONLINEAR boundary value problems"
Results: 1087
A new elliptic mixed boundary value problem with (p,q)-Laplacian and Clarke subdifferential: Existence, comparison and convergence results.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 4, p. 839, doi. 10.1142/S0219530521500287
- By:
- Publication type:
- Article
A meshless procedure for transient heat conduction in functionally graded materials.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 451, doi. 10.1002/pamm.201310219
- By:
- Publication type:
- Article
Numerical results for a fourth‐order nonlinear wave equation of Kirchhoff type with a viscoelastic term.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 5, p. 1319, doi. 10.1002/num.22837
- By:
- Publication type:
- Article
Comparison of efficiency among different techniques to avoid order reduction with Strang splitting.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 1, p. 854, doi. 10.1002/num.22556
- By:
- Publication type:
- Article
Numerical methods for weak solution of wave equation with van der Pol type nonlinear boundary conditions.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 2, p. 373, doi. 10.1002/num.21997
- By:
- Publication type:
- Article
Application of topological derivative to accelerate genetic algorithm in shape optimization of coupled models.
- Published in:
- Structural & Multidisciplinary Optimization, 2015, v. 51, n. 1, p. 183, doi. 10.1007/s00158-014-1126-7
- By:
- Publication type:
- Article
Asymptotic behavior of least energy solutions for a singularly perturbed problem with nonlinear boundary condition.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2014, v. 49, n. 1/2, p. 491, doi. 10.1007/s00526-012-0590-4
- By:
- Publication type:
- Article
On the Laplace equation with a supercritical nonlinear Robin boundary condition in the half-space.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2013, v. 47, n. 3/4, p. 667, doi. 10.1007/s00526-012-0531-2
- By:
- Publication type:
- Article
Nonlinear elliptic problems with a singular weight on the boundary.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2011, v. 41, n. 3/4, p. 567, doi. 10.1007/s00526-010-0376-5
- By:
- Publication type:
- Article
On nonlocal calculation for inhomogeneous indefinite Neumann boundary value problems.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2005, v. 22, n. 1, p. 101, doi. 10.1007/s00526-004-0268-7
- By:
- Publication type:
- Article
Oleksandr Andriiovych Boichuk (On His 65th Birthday).
- Published in:
- Journal of Mathematical Sciences, 2016, v. 217, n. 4, p. 365, doi. 10.1007/s10958-016-2978-8
- Publication type:
- Article
Investigation of Bending Vibrations in Voigt-Kelvin Bars with Regard for Nonlinear Resistance Forces.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 1, p. 71, doi. 10.1007/s10958-016-2823-0
- By:
- Publication type:
- Article
Averaging of boundary-value problems for the Laplace operator in perforated domains with a nonlinear boundary condition of the third type on the boundary of cavities.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 190, n. 1, p. 181, doi. 10.1007/s10958-013-1253-5
- By:
- Publication type:
- Article
The free boundary problem without initial condition.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 86, doi. 10.1007/s10958-012-1052-4
- By:
- Publication type:
- Article
System of generalized nonlinear boundary conditions of a boundary-value problem of heat conduction for a layer under two-sided local high-temperature deposition of coatings.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 2, p. 187, doi. 10.1007/s10958-011-0640-z
- By:
- Publication type:
- Article
A nonlinear boundary-value problem for a degenerate parabolic pseudodifferential equation.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 4, p. 461, doi. 10.1007/s10958-011-0604-3
- By:
- Publication type:
- Article
Dissipative Lorentz force influence on mass flow over a micro‐cantilever sensor sheet under magnetic Ohmic heating.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 1, p. 1, doi. 10.1002/zamm.202300055
- By:
- Publication type:
- Article
On the generalized Clausen problem.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 5, p. 1, doi. 10.1002/zamm.202100183
- By:
- Publication type:
- Article
A shooting method for nonlinear boundary value problems in a thermal piezoelectric semiconductor plate.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 12, p. 1, doi. 10.1002/zamm.201900302
- By:
- Publication type:
- Article
Convergence of solutions to history‐dependent variational‐hemivariational inequalities.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 7, p. N.PAG, doi. 10.1002/zamm.201800292
- By:
- Publication type:
- Article
On the mechanical interplay between Timoshenko and semirigid inclusions embedded in elastic bodies.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 11, p. 1406, doi. 10.1002/zamm.201700068
- By:
- Publication type:
- Article
Numerical Simulation of Unsteady Flow toward a Stretching/Shrinking Sheet in Porous Medium Filled with a Hybrid Nanofluid.
- Published in:
- Journal of Applied & Computational Mechanics, 2022, v. 8, n. 1, p. 11, doi. 10.22055/JACM.2019.29407.1595
- By:
- Publication type:
- Article
EXTENDED PATTERN SEARCH WITH TRANSFORMATIONS FOR THE THREE-PARAMETER WEIBULL MLE PROBLEM.
- Published in:
- Management Science, 1979, v. 25, n. 11, p. 1149, doi. 10.1287/mnsc.25.11.1149
- By:
- Publication type:
- Article
Existence results for impulsive dynamic singular nonlinear Sturm-Liouville equations on infinite intervals.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 6, p. 1761, doi. 10.55730/1300-0098.3461
- By:
- Publication type:
- Article
Lyapunov-type inequalities for (n, p)-type nonlinear fractional boundary value problems.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 2, p. 816, doi. 10.55730/1300-0098.3395
- By:
- Publication type:
- Article
The interior-boundary Strichartz estimate for the Schrödinger equation on the half-line revisited.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, n. 8, p. 3323, doi. 10.55730/1300-0098.3335
- By:
- Publication type:
- Article
A discussion on the existence and uniqueness analysis for the coupled two-term fractional differential equations.
- Published in:
- Turkish Journal of Mathematics, 2022, v. 46, p. 516, doi. 10.3906/mat-2107-30
- By:
- Publication type:
- Article
Existence of positive solutions for nonlinear multipoint p-Laplacian dynamic equations on time scales.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 676, doi. 10.3906/mat-1912-97
- By:
- Publication type:
- Article
Solutions to nonlinear second-order three-point boundary value problems of dynamic equations on time scales.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1276, doi. 10.3906/mat-1810-97
- By:
- Publication type:
- Article
Lie group analysis for initial and boundary value problem of time-fractional nonlinear generalized KdV partial differential equation.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 3, p. 1263, doi. 10.3906/mat-1803-72
- By:
- Publication type:
- Article
Existence and nonexistence of global solutions for nonlinear transmission acoustic problem.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 6, p. 3211, doi. 10.3906/mat-1805-42
- By:
- Publication type:
- Article
Oscillation of nonlinear neutral delay differential equations of second-order with positive and negative coefficients.
- Published in:
- Turkish Journal of Mathematics, 2009, v. 33, n. 4, p. 341, doi. 10.3906/mat-0711-23
- By:
- Publication type:
- Article
Second-Order Nonlinear Three Point Boundary-Value Problems on Time Scales.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 1, p. 9
- By:
- Publication type:
- Article
NONLINEAR ALTERNATIVES OF HYBRID TYPE FOR NONSELF VECTOR-VALUED MAPS AND APPLICATION.
- Published in:
- Fixed Point Theory, 2023, v. 24, n. 1, p. 221, doi. 10.24193/fpt-ro.2023.1.11
- By:
- Publication type:
- Article
POSITIVE SOLUTIONS OF NONLINEAR THIRD-ORDER BOUNDARY VALUE PROBLEMS INVOLVING STIELTJES INTEGRAL CONDITIONS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 2, p. 933, doi. 10.24193/fpt-ro.2021.2.61
- By:
- Publication type:
- Article
FIXED POINT THEOREMS IN ORDERED METRIC SPACES AND APPLICATIONS TO NONLINEAR BOUNDARY VALUE PROBLEMS.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 1, p. 349, doi. 10.24193/fpt-ro.2019.1.23
- By:
- Publication type:
- Article
Correction Statement.
- Published in:
- 2023
- Publication type:
- Correction Notice
Consistent discrete global dynamics of a general initial boundary value problem for hepatitis B virus infection with capsids and adaptive immunity.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 6, p. 777, doi. 10.1080/10236198.2022.2082873
- By:
- Publication type:
- Article
Progress on difference equations and discrete dynamical systems: edited by Steve Baigent, Martin Bohner, and Saber Elaydi, 25th ICDEA, London, UK, June 24–28, 2019, Springer Nature Switzerland AG, 2020, 448 pp., EUR 139.99, ISBN 978-3-030-60106-5.
- Published in:
- 2022
- By:
- Publication type:
- Book Review
A high accuracy compact semi-constant mesh off-step discretization in exponential form for the solution of non-linear elliptic boundary value problems.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 4, p. 531, doi. 10.1080/10236198.2021.1920936
- By:
- Publication type:
- Article
A new high accuracy method in exponential form based on off-step discretization for non-linear two point boundary value problems.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 2, p. 171, doi. 10.1080/10236198.2019.1710140
- By:
- Publication type:
- Article
On nonlinear boundary value problems in the discrete setting.
- Published in:
- Journal of Difference Equations & Applications, 2019, v. 25, n. 7, p. 994, doi. 10.1080/10236198.2019.1641497
- By:
- Publication type:
- Article
Nonlinear scalar multipoint boundary value problems at resonance.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 12, p. 1935, doi. 10.1080/10236198.2018.1551378
- By:
- Publication type:
- Article
On One Nonlinear Inverse Boundary Value Problem for Linearized Sixth-Order Boussinesq Equation with an Additional Integral Condition.
- Published in:
- Technical Physics, 2023, v. 68, n. 9, p. 199, doi. 10.1134/S1063784223060026
- By:
- Publication type:
- Article
Efficient Simulation of Random Walks Exceeding a Nonlinear Boundary.
- Published in:
- 2006
- By:
- Publication type:
- Abstract
Existence and multiplicity of positive solutions for a class of semilinear elliptic system with nonlinear boundary conditions.
- Published in:
- Journal of Linear & Topological Algebra, 2016, v. 5, n. 1, p. 1
- By:
- Publication type:
- Article
Solvability of the Quaternary Continuous Classical Boundary Optimal Control Dominated by Quaternary Parabolic System.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 6, p. 2093, doi. 10.21123/bsj.2023.8690
- By:
- Publication type:
- Article
МЕТОД ДВОБІЧНИХ НАБЛИЖЕНЬ РОЗВ’ЯЗАННЯ ПЕРШОЇ КРАЙОВОЇ ЗАДАЧІ ДЛЯ НЕЛІНІЙНИХ ЗВИЧАЙНИХ ДИФЕРЕНЦІАЛЬНИХ РІВНЯНЬ НА ОСНОВІ ВИКОРИСТАННЯ ФУНКЦІЇ ГРІНА
- Published in:
- Radio Electronics, Computer Science, Control, 2019, n. 1, p. 57, doi. 10.15588/1607-3274-2019-1-6
- By:
- Publication type:
- Article
Existence and asymptotic behavior of ground state solutions of semilinear elliptic system.
- Published in:
- Advances in Nonlinear Analysis, 2017, v. 6, n. 3, p. 301, doi. 10.1515/anona-2015-0157
- By:
- Publication type:
- Article
Multi-bump solutions for a Kirchhoff-type problem.
- Published in:
- Advances in Nonlinear Analysis, 2016, v. 5, n. 1, p. 1, doi. 10.1515/anona-2015-0101
- By:
- Publication type:
- Article